# SDR SWAA2021122746023

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7L9
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 532NB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 532NB INDICATOR FUEL FLOAT AT LT WING ; 2021-520600 / [01] REPLACED ACCESS PANEL 532NB INDICATOR FUEL FLOAT AT LT WING IAW ROCKWELL COLLINS CMM 28-40-11.; [02] VERIFIED TASK COMPLETE
